Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Eye and head pain since years, diagnosed with accumulation on eyes. Could this be the reason for pain?

Hi, im suffering from pain in eyes, and head for over 4 years. Oftalmologiest, said my eyes are producing accumulation inside eyes like some sourt of greese from the tears . Can this produce pain in eyes, burning sensation, eye straning, dizziness , and thoght confuctions. Plus eyes pressure or like compression, eye redness. They recipe tis medication call blefano shampoo. I have 4 oftalmologies, and all 4 said something diferent can you help please.
Asked On : Wed, 3 Oct 2012
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM.
I know it is quite frustrating when the opinions differ.
Recurrent redness, burning sensation, straining eyes with an uneasiness could be due to Dry eyes secondary to Blepharitis . And you have been asked to maintain a good lid hygiene with the shampoo , which you have to follow it up for at least a period of 3 weeks. Adding a mild Lubricant eye drops will be more soothing.
But, unless you have associated refractive error ,the Blepharitis alone will not cause a long term intolerable headache. Wait till 3 weeks by using prescribed drugs and wear prescribed glasses if any,then if headache is still persisting, consult your Physician for further evaluation and management as your ocular problems have been treated.

Hope you get relieved from your Headache soon.:)
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor